Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 20 Pack

What this medicine is used for:


For the temporary relief of pain and/or inflammation associated with:


- Headache.


- Migraine Headache.


- Tension Headache.


- Muscular Pain.


- Cold & Flu Symptoms.


- Period Pain.


- Dental Pain.


- Sinus Pain.


- Back Pain.


- Arthritic Pain.


Reduces fever.

Tax included. Shipping calculated at checkout.

Instock

Regular price $6.99
/

Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours). Store below 25�C.
Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.\n\nDo not use if:\n- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.\n- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.\n- during the last 3 months of pregnancy.\n\nUnless a doctor has told you to, do not use:\n- for more than 3 days at a time.\n- if you have asthma.\n- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.\n- if you are trying to become pregnant or during the first 6 months of pregnancy.\n- in children suffering from chickenpox (varicella).\n- in children suffering from dehydration through diarrhoea and/or vomiting.\n- if you are taking medicine regularly.\n- if you are aged 65 years or older.\n- in children under 12 years of age.\n\nStop use and see your doctor immediately if: you have an allergic reaction.

Reviews See what others say